Dicompleteness and real dicompactness of ditopological texture spaces


YILDIZ F. , Brown L. M.

TOPOLOGY AND ITS APPLICATIONS, vol.158, no.15, pp.1976-1989, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 158 Issue: 15
  • Publication Date: 2011
  • Doi Number: 10.1016/j.topol.2011.06.040
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.1976-1989

Abstract

The authors consider interrelations between the completeness of certain initial diuniformities and the real dicompactness of completely biregular bi-T-2 nearly plain ditopological spaces. Completions and real dicompactifications of almost plain spaces are also considered. (C) 2011 Elsevier B.V. All rights reserved.